are there any sides to these products? maybe enlarged organs?
so y no help? i mean really the least someone could do is say hey i dont know or no there are no sides!
no reports of organ enlargement so far - no meaningful side effects for me running hexatropin for 5-6 months & oratropin for an additional 30 days.
As I understand it, organ enlargement is a result of GH making it into the stomach raw & being absorbed directly by the stomach (and down-chain); the 'tropins have a mucous membrane delivery system, and does not provide GH per se.
I suspect the reason no one responded to your post is the total lack of reports of any kind of serious side-effects (at least around here).
I've been very pleased w/ my *tropin experiences & plan on doing another (longer) cycle soon.
Last edited by BodyWizard; 09-20-2007 at 01:16 PM. Reason: postscript
I don't have any experience with those compounds, but you will get much more help if you ask that question in the IBE forum.